AMS eContent Search Results
Matches for: msc=(46E30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 73 found      Go to page: 1 2 3

[1] Rodrigo Bañuelos and Adam Osȩkowski. Weighted $L^2$ inequalities for square functions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jesús M. F. Castillo, Valentin Ferenczi and Manuel González. Singular twisted sums generated by complex interpolation. Trans. Amer. Math. Soc. 369 (2017) 4671-4708.
Abstract, references, and article information   
View Article: PDF

[3] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Riesz transform characterizations of Musielak-Orlicz-Hardy spaces. Trans. Amer. Math. Soc. 368 (2016) 6979-7018.
Abstract, references, and article information   
View Article: PDF

[4] Wayne Grey and Gord Sinnamon. The inclusion problem for mixed norm spaces. Trans. Amer. Math. Soc. 368 (2016) 8715-8736.
Abstract, references, and article information   
View Article: PDF

[5] Andrea Cianchi and Luboš Pick. Optimal Sobolev trace embeddings. Trans. Amer. Math. Soc. 368 (2016) 8349-8382.
Abstract, references, and article information   
View Article: PDF

[6] Alexander M. Powell and Anneliese H. Spaeth. Nonnegativity constraints for structured complete systems. Trans. Amer. Math. Soc. 368 (2016) 5783-5806.
Abstract, references, and article information   
View Article: PDF

[7] P. G. Dodds, B. de Pagter and F. Sukochev. Sets of uniformly absolutely continuous norm in symmetric spaces of measurable operators. Trans. Amer. Math. Soc. 368 (2016) 4315-4355.
Abstract, references, and article information   
View Article: PDF

[8] M. D. Acosta, A. Kamińska and M. Mastyło. The Daugavet property in rearrangement invariant spaces. Trans. Amer. Math. Soc. 367 (2015) 4061-4078.
Abstract, references, and article information   
View Article: PDF

[9] Frédéric Bernicot and José María Martell. Self-improving properties for abstract Poincar\'e type inequalities. Trans. Amer. Math. Soc. 367 (2015) 4793-4835.
Abstract, references, and article information   
View Article: PDF

[10] Yiyu Liang and Dachun Yang. Intrinsic square function characterizations of Musielak-Orlicz Hardy spaces. Trans. Amer. Math. Soc. 367 (2015) 3225-3256.
Abstract, references, and article information   
View Article: PDF

[11] Sandro Coriasco and Michael Ruzhansky. Global $L^p$ continuity of Fourier integral operators. Trans. Amer. Math. Soc. 366 (2014) 2575-2596.
Abstract, references, and article information   
View Article: PDF

[12] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[13] Andy Tsang. Minkowski valuations on $L^p$-spaces. Trans. Amer. Math. Soc. 364 (2012) 6159-6186.
Abstract, references, and article information   
View Article: PDF

[14] P. G. Dodds and B. de Pagter. The non-commutative Yosida-Hewitt decomposition revisited. Trans. Amer. Math. Soc. 364 (2012) 6425-6457.
Abstract, references, and article information   
View Article: PDF

[15] Adam Osȩkowski. On the best constants in the weak type inequalities for re-expansion operator and Hilbert transform. Trans. Amer. Math. Soc. 364 (2012) 4303-4322.
Abstract, references, and article information   
View Article: PDF

[16] Ana Jiménez-del-Toro. Exponential self-improvement of generalized Poincaré inequalities associated with approximations of the identity and semigroups. Trans. Amer. Math. Soc. 364 (2012) 637-660. MR 2846346.
Abstract, references, and article information   
View Article: PDF

[17] E. Odell, B. Sarı, Th. Schlumprecht and B. Zheng. Systems formed by translates of one element in $L_{p}(\mathbb R)$. Trans. Amer. Math. Soc. 363 (2011) 6505-6529. MR 2833566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andrei K. Lerner. On some questions related to the maximal operator on variable $L^p$ spaces. Trans. Amer. Math. Soc. 362 (2010) 4229-4242. MR 2608404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sorina Barza, Viktor Kolyada and Javier Soria. Sharp constants related to the triangle inequality in Lorentz spaces. Trans. Amer. Math. Soc. 361 (2009) 5555-5574. MR 2515823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andrea Cianchi. Sharp Morrey-Sobolev inequalities and the distance from extremals. Trans. Amer. Math. Soc. 360 (2008) 4335-4347. MR 2395175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Guillermo P. Curbera and Werner J. Ricker. Compactness properties of Sobolev imbeddings for rearrangement invariant norms. Trans. Amer. Math. Soc. 359 (2007) 1471-1484. MR 2272134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mario Milman. Notes on limits of Sobolev spaces and the continuity of interpolation scales. Trans. Amer. Math. Soc. 357 (2005) 3425-3442. MR 2146631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jan Maly, David Swanson and William P. Ziemer. The co-area formula for Sobolev mappings. Trans. Amer. Math. Soc. 355 (2003) 477-492. MR 1932709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul MacManus and Carlos Pérez. Trudinger inequalities without derivatives. Trans. Amer. Math. Soc. 354 (2002) 1997-2012. MR 1881027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Wolfgang Desch and Ronald Grimmer. On the wellposedness of constitutive laws involving dissipation potentials. Trans. Amer. Math. Soc. 353 (2001) 5095-5120. MR 1852096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michael Brian Korey. Correction to ``Optimal factorization of Muckenhoupt weights''. Trans. Amer. Math. Soc. 353 (2001) 839-851. MR 1806041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michael Brian Korey. Optimal factorization of Muckenhoupt weights. Trans. Amer. Math. Soc. 352 (2000) 5251-5262. MR 1694375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. Rodríguez-Piazza and M. C. Romero-Moreno. Operator ideal norms on $L^p$. Trans. Amer. Math. Soc. 352 (2000) 379-395. MR 1473454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Andrea Cianchi. Hardy inequalities in Orlicz spaces. Trans. Amer. Math. Soc. 351 (1999) 2459-2478. MR 1433113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lech Drewnowski and Iwo Labuda. Copies of $c_0$ and $\ell_\infin$ in topological Riesz spaces. Trans. Amer. Math. Soc. 350 (1998) 3555-3570. MR 1466947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 73 found      Go to page: 1 2 3